# SDR FDEA201002150432

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163010
- Condition: Cracked
- Location: Inbd Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP, STA 224, CRACK ON THE SKIN, L/E, FWD OF ATTACH FITTING.   CUT OUT DAMAGED AREA IAW SRM 57-50-4 FIG 1.  FABRICATED DOUBLER  AND FILLER  IAW SRM 57-50-4 FIG 1.   INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2.
